# SDR CALA0700745

- Difficulty date: December 13, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB WEB CORRODED AT STA 787 STR 27R.  REMOVED AND REPLACED WEB REF SRM 51-40-02.
